Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The connection matrix theory for Morse decompositions
HTML articles powered by AMS MathViewer

by Robert D. Franzosa PDF
Trans. Amer. Math. Soc. 311 (1989), 561-592 Request permission

Abstract:

The connection matrix theory for Morse decompositions is introduced. The connection matrices are matrices of maps between the homology indices of the sets in the Morse decomposition. The connection matrices cover, in a natural way, the homology index braid of the Morse decomposition and provide information about the structure of the Morse decomposition. The existence of connection matrices of Morse decompositions is established, and examples illustrating applications of the connection matrix are provided.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 58F25, 58E05, 58F09
  • Retrieve articles in all journals with MSC: 58F25, 58E05, 58F09
Additional Information
  • © Copyright 1989 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 311 (1989), 561-592
  • MSC: Primary 58F25; Secondary 58E05, 58F09
  • DOI: https://doi.org/10.1090/S0002-9947-1989-0978368-7
  • MathSciNet review: 978368